# SDR AALA20150409009

- Difficulty date: March 23, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 46,801 hours, 7,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25112623D
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT LENS LOOSE AFT OF L1 DOOR.  RESEATED EMERGENCY LIGHT LENS IAW AMM 33-51-03.
